MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. FORCEPS/IRRIGATION PLUG (ISOLATED TYPE); FORCEPS/ IRRIGATION PLUG

AIZU OLYMPUS CO., LTD. FORCEPS/IRRIGATION PLUG (ISOLATED TYPE); FORCEPS/ IRRIGATION PLUG
Model Number MAJ-891
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the forceps/irrigation plug (isolated type), the following was found during an endoscopic support specialist (ess) visit, the ess observed there was brown discoloration build up on the scopes and attachments also observed, the user facility was not using freshly prepared water for each rinse.There were no reports of patient involvement.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was not returned to olympus for inspection and the reported failure was not confirmed.Based on the results of the investigation, a definitive root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor complaints for this device.

Brand Name
FORCEPS/IRRIGATION PLUG (ISOLATED TYPE)
Common Device Name
FORCEPS/ IRRIGATION PLUG
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21617820
Report Number9610595-2025-03936
Device Sequence Number6668434
Product Code FGB
UDI-Device Identifier04953170063114
UDI-Public04953170063114
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K912120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-891
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown